MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; BURRING POWER TOOL ATTACHMENT

ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; BURRING POWER TOOL ATTACHMENT
Catalog Number 89-8509-450-60
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ ecuador.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that oscillating saw attach stopped suddenly during use.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d4, d9, e1, e2, e3, g1, g3, g6, h1, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and functional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and serial combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIVERSAL OSCILLATING SAW ATTACH
Common Device Name
BURRING POWER TOOL ATTACHMENT
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23060446
Report Number0008031000-2025-00150
Device Sequence Number13228090
Product Code HAB
UDI-Device Identifier00889024354913
UDI-Public(01)00889024354913(11)220315(10)5016224
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8509-450-60
Device Lot Number5016224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown